# SDR FDEA201006252162

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320917
- Condition: Punctured
- Location: Bs 1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 1139 LBL 85 . FLOOR PANEL IS PUNCTURED.   FABRICATED NEW MAIN CARGO FLOOR PANEL AT STA 1139 IAW DWG SRZ 25-005, REV "H".  REMOVED AND INSTALLED FLOOR PANEL AND APPLIED HOT MELT IAW AMM 53-21-08-02.
